American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P42) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] F. Morel. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. 35 (1998) 123-143. MR 1600334.
Abstract, references, and article information
View Article: PDF

[2] M. J. Hopkins and B. H. Gross. The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory . Bull. Amer. Math. Soc. 30 (1994) 76-86. MR 1217353.
Abstract, references, and article information
View Article: PDF

[3] John Martino and Stewart Priddy. A classification of the stable type of $BG$ . Bull. Amer. Math. Soc. 27 (1992) 165-170. MR 1145578.
Abstract, references, and article information
View Article: PDF

[4] N. J. Kuhn, S. A. Mitchell and S. B. Priddy. The Whitehead conjecture and splitting $B\left( {\mathbf{Z}/2} \right)^k$. Bull. Amer. Math. Soc. 7 (1982) 255-258. MR 656206.
Abstract, references, and article information
View Article: PDF

[5] G. Lewis, J. P. May and J. McClure. Ordinary $RO\left( G \right)$-graded cohomology. Bull. Amer. Math. Soc. 4 (1981) 208-212. MR 598689.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1